# SDR JJBA20240918014

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 41,782 hours, 28,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY CEILING LIGHT INOPERATIVE. REMOVED AND REPLACED AFT EMERGENCY AISLE LIGHT BULB. OPS CHECK SAT
